Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 164808, 24 pages
http://dx.doi.org/10.1155/2008/164808
Research Article

Shannon Wavelets Theory

Department of Pharmaceutical Sciences (DiFarma), University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy

Received 30 May 2008; Accepted 13 June 2008

Academic Editor: Cristian Toma

Copyright © 2008 Carlo Cattani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1992. View at Zentralblatt MATH · View at MathSciNet
  2. C. Cattani, “Harmonic wavelets towards the solution of nonlinear PDE,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1191–1210, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Cattani and J. Rushchitsky, Wavelet and Wave Analysis as Applied to Materials with Micro or Nanostructure, vol. 74 of Series on Advances in Mathematics for Applied Sciences, World Scientific, Hackensack, NJ, USA, 2007. View at MathSciNet
  4. G. Toma, “Practical test-functions generated by computer algorithms,” in Proceedings of the International Conference on Computational Science and Its Applications (ICCSA '05), vol. 3482 of Lecture Notes in Computer Science, pp. 576–584, Singapore, May 2005. View at Publisher · View at Google Scholar
  5. M. Unser, “Sampling—50 years after Shannon,” Proceedings of the IEEE, vol. 88, no. 4, pp. 569–587, 2000. View at Publisher · View at Google Scholar
  6. A. Latto, H. L. Resnikoff, and E. Tenenbaum, “The evaluation of connection coefficients of compactly supported wavelets,” in Proceedings of the French-USA Workshop on Wavelets and Turbulence, Y. Maday, Ed., pp. 76–89, Springer, Princeton, NY, USA, June 1991.
  7. E. B. Lin and X. Zhou, “Connection coefficients on an interval and wavelet solutions of Burgers equation,” Journal of Computational and Applied Mathematics, vol. 135, no. 1, pp. 63–78, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Restrepo and G. K. Leaf, “Wavelet-Galerkin discretization of hyperbolic equations,” Journal of Computational Physics, vol. 122, no. 1, pp. 118–128, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. H. Romine and B. W. Peyton, “Computing connection coefficients of compactly supported wavelets on bounded intervals,” Tech. Rep. ORNL/TM-13413, Computer Science and Mathematical Division, Mathematical Sciences Section, Oak Ridge National Laboratory, Oak Ridge, Tenn, USA, http://www.ornl.gov/~webworks/cpr/rpt/91836.pdf.
  10. C. Cattani, “Harmonic wavelet solutions of the Schrödinger equation,” International Journal of Fluid Mechanics Research, vol. 30, no. 5, pp. 1–10, 2003. View at Publisher · View at Google Scholar
  11. C. Cattani, “Connection coefficients of Shannon wavelets,” Mathematical Modelling and Analysis, vol. 11, no. 2, pp. 117–132, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Cattani, “Shannon wavelet analysis,” in Proceedings of the 7th International Conference on Computational Science (ICCS '07), Y. Shi, G. D. van Albada, J. Dongarra, and P. M. A. Sloot, Eds., vol. 4488 of Lecture Notes in Computer Science, pp. 982–989, Springer, Beijing, China, May 2007. View at Publisher · View at Google Scholar
  13. S. V. Muniandy and I. M. Moroz, “Galerkin modelling of the Burgers equation using harmonic wavelets,” Physics Letters A, vol. 235, no. 4, pp. 352–356, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. E. Newland, “Harmonic wavelet analysis,” Proceedings of the Royal Society of London A, vol. 443, no. 1917, pp. 203–225, 1993. View at Google Scholar · View at Zentralblatt MATH
  15. W. Härdle, G. Kerkyacharian, D. Picard, and A. Tsybakov, Wavelets, Approximation, and Statistical Applications, vol. 129 of Lecture Notes in Statistics, Springer, New York, NY, USA, 1998. View at Zentralblatt MATH · View at MathSciNet